Laser hair removal - Are these burns? (photo)

this picture is 2 days after my first treatment... they are starting to scan. Are these burns?

Doctor Answers 6

Burns after Laser Hair Removal

Yes, these are burns. They need proper wound care to help them heal without pigmentation problems. I believe either the wrong laser was used or the settings were wrong. You should have this evaluated by your treating physician. 


Summit Emergency Medicine Physician
5.0 out of 5 stars 24 reviews

Laser burns

Hi thanks to share your pic.This is first degree superficial burns.it needs active treatment with topical steroid cream for a short time to minimise the scarring as well a good  sun protection with sunscreen is a must. during your next laser  session the fluence and the energy settings has to be set right .please do consult a board certified dermatologist and get treated at the earliest.

Laser hair removal burns

I am sorry that you have skin injuries from your laser treatment.  It is very important for you to see a dermatologist or other wound care specialist for proper wound care.  Aquaphor Healing Ointment is usually a good product to start with for a laser injury.  See a specialist for in person evaluation and a specific treatment plan.  

Regards,

Dr. Ort

Richard Ort, MD
Lone Tree Dermatologic Surgeon
5.0 out of 5 stars 22 reviews

Burns after Laser Hair Removal Need Wound Care

Yes, this looks like burns and this should be evaluated by a dermatologist and treated with wound care at this time. See an expert. Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 168 reviews

Laser hair removal

Yes, they are burns.  Go back to your provider ASAP to begin treatment to minimize scarring.  For any future laser treatments, the settings and/or type of laser used need to be re-evaluated.

Suzan McGary, MD
Williamsport Thoracic Surgeon

Burns from laser hair removal

Yes, those are burns. They need appropriate skin care to help them heal without pigmentation problems. Either the wrong laser was used or the settings were wrong. Steroids and Biafine are needed. Discuss with your provider today.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.6 out of 5 stars 27 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.